Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Salhi, Said and Petch, R.J (2007) A GA based heuristic for the vehicle routing problem with multiple trips. Journal of Mathematical Modelling and Algorithms, 6 (4). pp. 591-613. ISSN 1572-9214 . (The full text of this publication is not available from this repository)

Petch, R.J and Salhi, Said (2003) A multi-phase constructive heuristic for the vehicle routing problem with multiple trips. Discrete Applied Mathematics, 133 (1-3). pp. 69-92. ISSN 0166-218X. (The full text of this publication is not available from this repository)

This list was generated on Thu Jul 31 16:43:06 2014 BST.